Research Repository

Challenging the Right of Exit Remedy in the Political Theory of Cultural Diversity

Fagan, A (2006) 'Challenging the Right of Exit Remedy in the Political Theory of Cultural Diversity.' Essays in Philosophy, 7 (1). 185 - 214. ISSN 1526-0569

[img]
Preview
Text
Challenging the Right of Exit _Remedy_ in the Political Theory of.pdf

Download (195kB) | Preview
Item Type: Article
Subjects: J Political Science > JC Political theory
K Law > K Law (General)
Divisions: Faculty of Humanities > Law, School of
Depositing User: Jake Newell
Date Deposited: 24 Feb 2015 13:25
Last Modified: 24 Jan 2018 22:52
URI: http://repository.essex.ac.uk/id/eprint/12924

Actions (login required)

View Item View Item